# SDR SWIA2024042619

- Difficulty date: April 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 36,588 hours, 25,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS (QTY-11) OF GOUGE AND DENT DAMAGE TO AFTFUSELAGE SKIN (DWG MM690-35146, 2024-T3 AL ALY ALCD SHEET, 0.110" +/-0.008" AND 0.080" +/- 0.005" PAD UPS AND 0.050"+/-0.005" POCKETS, REF) LOCATED BETWEEN FS1031.00-FS1051.30 AND STR21R TO STR26R.REFER TO TABLE 1 FOR DAMAGE DIMENSIONS.DEEPEST DAMAGE IN 0.050Â€? NOM. SKIN THK POCKET IS 0.035Â€?DEEPEST DAMAGE IN 0.080Â€? NOM SKIN THK PAD UP IS 0.005Â€?. (FILED CLOSED)DEEPEST DAMAGE IN 0.110Â€? NOM SKIN THK PAD UP IS 0.035Â€?THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28121418 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH TEMPORARY DISPOSITION FOR DAMAGE TO AFT FUSELAGE SKIN LOCATED BETWEEN FS1031.00 - FS1051.30 AND STR21R - STR26R WITH REFERENCE TO REO 690-53-61-1378 REV -- DATED 2024-04-24.  PERFORMED EDDY CURRENT INSPECTION OF REWORKED AREAS WITH REFERENCE TO NDTM PART 1 51-20-006 AND NDTM PART 6 51-00-001 WITH NO DEFECTS NOTED.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  COMPLIED WITH M-337.  THIS SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 4150 FLIGHT HOURS AND REQUIRES VISUAL INSPECTION OF REWORKED AREA FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 400 FLIGHT HOURS."
